# SDR C2XA03SH055

- Difficulty date: March 16, 2002
- Submitted: March 16, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- Aircraft time: 6,226 hours, 6,272 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 13500469401
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK GALLEY FLOOR PROFILE Z ASSEMBLY WAS FOUND TO HAVE CORROSION.  MAINTENANCE REMOVED DAMAGE AND REPLACED AFFECTED ASSEMBLY IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APROVED TO RETURN TO SERVICE.
